RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 7, Pages 117–158 (Mi fpm900)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonholonomic mechanical systems and stabilization of motion

V. I. Kalenova, A. V. Karapetyan, V. M. Morozov, M. A. Salmina

M. V. Lomonosov Moscow State University

Abstract: Theoretical results on stability and stabilization of steady-state motions of nonholonomic systems are systematized. A set of theorems on stability and controllability is formulated. A lot of applications of these theoretical results are pointed out.

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:3, 5877–5905

Bibliographic databases:

UDC: 531.36

Citation: V. I. Kalenova, A. V. Karapetyan, V. M. Morozov, M. A. Salmina, “Nonholonomic mechanical systems and stabilization of motion”, Fundam. Prikl. Mat., 11:7 (2005), 117–158; J. Math. Sci., 146:3 (2007), 5877–5905

Citation in format AMSBIB
\Bibitem{KalKarMor05}
\by V.~I.~Kalenova, A.~V.~Karapetyan, V.~M.~Morozov, M.~A.~Salmina
\paper Nonholonomic mechanical systems and stabilization of motion
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 7
\pages 117--158
\mathnet{http://mi.mathnet.ru/fpm900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2212449}
\zmath{https://zbmath.org/?q=an:1151.70326}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 3
\pages 5877--5905
\crossref{https://doi.org/10.1007/s10958-007-0403-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848835724}


Linking options:
  • http://mi.mathnet.ru/eng/fpm900
  • http://mi.mathnet.ru/eng/fpm/v11/i7/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhang Yi, “Stability of Manifold of Equilibrium States for Nonholonomic Systems in Relative Motion”, Chinese Phys. Lett., 26:12 (2009), 120305, 4 pp.  crossref  adsnasa  isi
    2. Krasinskiy A., Shapoval O., Yuldashev A., “Application of Modern Software in the Problems of Automatic Control of Technical Objects With Incomplete Information”, 13Th International Technology, Education and Development Conference (Inted2019), Inted Proceedings, eds. Chova L., Martinez A., Torres I., Iated-Int Assoc Technology Education & Development, 2019, 9673–9682  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:387
    Full text:176
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020